# SDR HEEA062405

- Difficulty date: May 26, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6251V
- Make and model: Bell 206L-3
- Aircraft serial: 51404
- Engine: Allsn 250C30P
- System (JASC): 7250 · Turbine Section
- Part: Coupling
- Part number: 23032345
- Condition: Worn
- Location: N1 Spline
- Part time: 104 hours
- Component: 23035128
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED DUE TO TURBINE OVERHAUL.  UPON INSPECTION OF TURBINE PARTS NOTED:  PITTED AND STEP WEAR BEYOND SERVICEABLE LIMITS ON N1 COUPLING INNER SPLINES.
